MathSciNet Relay Station
MathSciNet bibliographic data
MR1944572 (2004i:11052) 11F80 (11F85 11S23)
Breuil, Christophe; Mézard, Ariane Multiplicités modulaires et représentations de ${\rm GL}\sb 2({\bf Z}\sb p)$ et de ${\rm Gal}(\overline{\bf Q}\sb p/{\bf Q}\sb p)$ en $l=p$. (French) [Modular multiplicities and representations of ${\rm GL}\sb 2({\bf Z}\sb p)$ and ${\rm Gal}(\overline{\bf Q}\sb p/{\bf Q}\sb p)$ at $l=p$] With an appendix by Guy Henniart. Duke Math. J. 115 (2002), no. 2, 205–310.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement